# SDR DXTA200701873

- Difficulty date: January 21, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 6,020 hours, 4,666 cycles
- Engine: Pwa PW545A
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC PITCH TRIM IS INOP ON BOTH PILOT AND COPILOT YOKES, DIVERTED.  FOUND PILOTS AUTOPILOT DISENGAGE SWITCH FAILED.  REMOVED AND REPLACED PILOTS AUTOPILOT SWITCH WITH NEW PERFORMED OPERATIONAL TEST.  OPERATION TESTS GOOD.  WORK DONE IAW CESSNA 560XL MM CH 27-10-05.
